Hi, I am new to this site and wonder if anyone can help. I was having 80mg Kenalog injections every month continually for 2 years. I had to stop them 14months ago because of various side effects. They were stopped abrupty and not reduced. I was fine until about six months ago, when I started getting pains in all my joints. My shoulders and neck are the worst, but also hands, knees, feet and elbows get stiff and painfull. Also, my muscles ache and are very weak. I am worse in the morning and after inactivity. I have had steroid injections in my shoulders a few month ago, which was a great relief, but it has now come back with a vengience. The doctor says it is probably arthritis, but it seems odd that every joint in my body and every muscle started to give me so much pain all of a sudden as before I had Kenalog I had no problems. I am hoping that if it is caused by the sudden withdrawal of the injections that it will eventually wear off, but can't get any information from anyone. My asmtha has also been playing up for the last 6 months, but I can cope with that, its the pain I am not used to. I have not been given any treatment for the pain. Anyone got any ideas please. Can anyone tell me if this will ease eventually, or am i stuck with it. Thanks for reading.
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.